| Model Number |
621-400ES |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: the iv pump was plugged into the back of another iv pump.The plug began to smoke damaging the pump plug and the outlet in the other pump.No injuries were reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved was received for evaluation.Thermal tracing shows the event source as originating at the ac power cord (e52171) plugged into the daisy chain outlet with the resultant heat/residue spreading out into the pump itself (e53784) and onto the housing of the pump positioned above (e52171), with a cavity forming between the contacts in the plug of the ac power cord.The pump is functional and infuses on dc and ac, exclusive of the ac power cord (e52171), daisy chain outlet (e53784) and resulting residue.If additional pertinent information becomes available a follow-up report will be filed.